# SDR PLGA970528

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Smoke Det
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: F, A

## Discrepancy

BOS - FLT 4512 - SHORTLY AFTER TAKEOFF, CREW RECEIVED A CARGO SMOKE WARNING.  CREW FOLLOWED CHECK LIST AND DISCHARGED FIRE EXTINGUISHER BOTTLE AND RETURNED TO BOS WITHOUT INCIDENT.  MX FOUND POWER WIRE GOING TO CARGO INTERIOR LIGHT HAD CHAFED ON SMOKE DETECTOR CAGE CAUSING SMOKE WARNING TO ACTIVATE.  LIGHT WAS DISCONNECTED AND SYSTEM DEFERRED.  FIRE BOTTLE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
